Publications Meetings The Profession Membership Programs Math Samplings Policy & Advocacy In the News About the AMS

   
Remote Access
Green Open Access
Journal of the American Mathematical Society
Journal of the American Mathematical Society
ISSN 1088-6834(online) ISSN 0894-0347(print)

Contents of Volume 23, Number 3

All articles in this issue are freely accessible.
View front matter and back matter from the print issue of this journal View front and back matter from the print issue
Quantization of quasi-Lie bialgebras
Benjamin Enriquez and Gilles Halbout.
J. Amer. Math. Soc. 23 (2010), 611-653
Abstract, references and article information
Full-text PDF Free Access    
MathSciNet review: 2629982
The Calderón problem with partial data in two dimensions
Oleg Yu. Imanuvilov, Gunther Uhlmann and Masahiro Yamamoto.
J. Amer. Math. Soc. 23 (2010), 655-691
Abstract, references and article information
Full-text PDF Free Access    
MathSciNet review: 2629983
Essential $p$-dimension of $\operatorname{\mathbf{PGL}}(p^{2})$
Alexander S. Merkurjev.
J. Amer. Math. Soc. 23 (2010), 693-712
Abstract, references and article information
Full-text PDF Free Access    
MathSciNet review: 2629984
On abelian birational sections
Hélène Esnault and Olivier Wittenberg.
J. Amer. Math. Soc. 23 (2010), 713-724
Abstract, references and article information
Full-text PDF Free Access
MathSciNet review: 2629985
Massey products for elliptic curves of rank $1$
Minhyong Kim.
J. Amer. Math. Soc. 23 (2010), 725-747
Abstract, references and article information
Full-text PDF Free Access    
MathSciNet review: 2629986
Quivers with potentials and their representations II: Applications to cluster algebras
Harm Derksen, Jerzy Weyman and Andrei Zelevinsky.
J. Amer. Math. Soc. 23 (2010), 749-790
Abstract, references and article information
Full-text PDF Free Access    
MathSciNet review: 2629987
Log canonical singularities are Du Bois
János Kollár and Sándor J Kovács.
J. Amer. Math. Soc. 23 (2010), 791-813
Abstract, references and article information
Full-text PDF Free Access    
MathSciNet review: 2629988
A new proof of Gromov’s theorem on groups of polynomial growth
Bruce Kleiner.
J. Amer. Math. Soc. 23 (2010), 815-829
Abstract, references and article information
Full-text PDF Free Access    
MathSciNet review: 2629989
Proof of Aldous’ spectral gap conjecture
Pietro Caputo, Thomas M. Liggett and Thomas Richthammer.
J. Amer. Math. Soc. 23 (2010), 831-851
Abstract, references and article information
Full-text PDF Free Access    
MathSciNet review: 2629990
Uniqueness of enhancement for triangulated categories
Valery A. Lunts and Dmitri O. Orlov.
J. Amer. Math. Soc. 23 (2010), 853-908
Abstract, references and article information
Full-text PDF Free Access    
MathSciNet review: 2629991


Comments: Email Webmaster

© Copyright , American Mathematical Society
Contact Us · Sitemap · Privacy Statement

Connect with us Facebook Twitter Google+ LinkedIn Instagram RSS feeds Blogs YouTube Podcasts Wikipedia